A 24-year-old female asked:
I have very painful stomach cramps along with lower back pain and have been constipated started the day after cycle ended i'm on implanon?
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 22 years experience
Constipation: If you are constipated then this is most likely cause of your stomach pains. Consider taking a stool softener or over the counter Miralax (polyethylene glycol) to help you have a bowel movement. If you pain continues after then see a doctor for evaluation of abdominal pain. Constipation is not a side effect of NExplanon.
1k viewsAnswered >2 years ago
Last updated Feb 5, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.